Hello doctor, My father is 67 now and he is digonised with Diabetics in the month of dec'15 and he was taking medicines from that time. From jan'16 he started complaining about stomach pain when he sit continuously for 30 mins. He has taken all the scans (endoscopy, PET scan), no major complaints reported. But still he is taking only liquid food. He says that he still has stomach pain ( one time a day, doctor asked to take tablet whenever he is having stomach pain), feeling tired and week.he often taking IV at home. Please advise.
Like the answers? Chat privately with the doctor of your choice
Sir, in long-term diabetes patient compliance sometimes is poor, and also most of the time due to age factor there will be loss of appetite which might have led to gastritis.in longterm patients sometimes there will be damage to the nerve supplying the gut, so there will be delayed emptying of stomach contents leading to heart burn, nausea,vomiting,bloating, abdominal pain etc. Try to include fruits and fresh vegetables rich in fibre in your diet in the form of salads. Try to divide your daily diet into 6 parts instead of 3 regular meals by this way instead of taking large meal at once you can divide it into 6 small meals. Do daily morning brisk walking for atleast 5days a week for 20-30mins. Develop a habit of doing meditation.if you are still concerned kindly consult a gastroenterologist.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.